# SDR USAA2011100300010

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 61,925 hours, 42,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS REAR MEGAPHONE INOP.  REMOVED AND REPLACED MEGAPHONE, OPS GOOD.
